My father is suffering from nuropathy his bold circulation is very slow there nubs in left hand and his left legs is just like paralise attack, he is not able to move his legs cannot walk at all, day by day he is losing his muscle powers and fell nubs in whole body
The symptoms seem to be related to related to neuropathy. I suggest using anti inflammatory medications such as Acetaminophen to relieve the symptoms. If the symptoms continue, I suggest using prescription painkillers such as Gabapentin. I also recommend using using vitamin B supplement and topical cream for local application.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]